# SDR GLBA20090530A

- Difficulty date: May 30, 2009
- Submitted: May 31, 2009
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 29,126 hours, 36,744 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620000
- Part serial: 4878
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON CLIMBING OUT, THE PILOTS REPORTED THAT THE CAPTAINS ALTIMETER FAILED, HOWEVER, IT WAS NORMAL AFTER FIVE MINUTES. MX REMOVED AND REPLACED THE CAPTAINS ENCODING ALTIMTER IAW GMM 9.7.0, FAR 43 APPENDIX (E)AND(C)(A). MX PERFORMED PITOT STATIC CHECKS IAW BMM 24 AND TASKCARD 1900-3412-04. THE OPS AND LEAK CHECK WERE GOOD.
